Group photo
Author:
LARISSA238's Photo LARISSA238 SparkPoints: (88,443)
Fitness Minutes: (90,480)
Posts: 8,963
10/20/13 8:38 P

My SparkPage
Send Private Message
Reply
I'm glad they found nothing. One less thing to worry about. *hugs*

~Rissa, AKA Diane

5% Challenge, Cloverleafs Fall, Summer, Winter, Spring 2018 Challenge Leader
5% Challenge, Cloverleafs Fall, Summer, Spring, Winter 2017 Challenge Leader
5% Challenge, Cloverleafs Fall 2016, Member.
Pacific Time Zone

Co-Leader of the Living With Bipolar Team!

"Learning to Love Yourself is the Greatest Love of All" ~Whitney Houston


 current weight: 174.2 
191.7
187.325
182.95
178.575
174.2
BLOOGRL's Photo BLOOGRL SparkPoints: (10,382)
Fitness Minutes: (2,093)
Posts: 381
10/20/13 2:05 A

Send Private Message
Reply
Hi, and thanks to everyone that's posted. As for the lump, the radiologist found...nothing. She said "breasts are not smooth, but rather, naturally, lumpy and bumpy and doctors can't always tell the difference between a normal or abnormal lump." She felt for it and couldn't find it just like I couldn't in the shower. She did the ultrasound and still found nothing so for now am in the clear.

To Babast, I was on Xanax for a very long while and my psychiatrist happened to hate Xanax so he made me stop. I very seriously doubt he'll go for valium, however, he is resigning November 15 at which point I will hopefully have a new psych set up. (I gave my info to a clinic that said they had openings and they'd get back to me at the end of last week if they could find someone to slot me into and never did - go figure). Psychs are very hard to come by around Racine, WI and my insurance only has 3 in-network psychiatrists. :( One doesn't practice for those with insurance anymore. They aren't even replacing my current psychiatrist with another because of the huge shortage of them. Anyway, possibly at the next shrink, I can ask for an anti-anxiety med. And the irritability started even before I knew about the lump, but I've been like that at certain times OFF meds...even though I'm a general pacifist.

First Goal Weight: 260lbs
***Reached October 17, 2013

Second Goal Weight: 200lbs

Third Goal Weight: 160lbs

Much Love & Happiness To You On Your Journey.


 Pounds lost: 60.0 
0
30.25
60.5
90.75
121
BABAST's Photo BABAST Posts: 32
10/20/13 1:19 A

My SparkPage
Send Private Message
Reply
Latuda has worked really well for me, along with some other meds. I'm also BPII. I don't know how you feel about anti-anxiety meds, but I was on klonopin, and now am on valium, and both of them have greatly helped calm me down when I'm super-irritable.

I've also noticed that when I am premenstrual, the difference in my mood is actually more noticeable now than it was before I got on psych meds. Maybe all the extra hormones change how my body processes the meds?

Did you start getting irritable before or after they found the lump? That's a stressful thing, and it may be affecting you more than you're aware. I hope that you'll find that it's not health-threatening. And congrats on the weight loss :)

Either way, I hope you find something to help! Like everyone says, it does take a while for your brain to get used to new medicines. Also, like everyone says, talk to your doctor or nurse. They may advise you to decrease the dosage for a week or two, then up it to normal if you can handle it at the low dosage. Good luck!

 current weight: 202.4 
211
195.75
180.5
165.25
150
KIMBERLY0916's Photo KIMBERLY0916 SparkPoints: (117,231)
Fitness Minutes: (89,345)
Posts: 2,090
10/19/13 2:50 P

My SparkPage
Send Private Message
Reply
check to see what phone numbers are on your medical card

How are you measuring your year? Speeding tickets, cups of coffee, love


BECAUSE I CAN


 current weight: 50.0  over
55
27.5
0
-27.5
-55
BLOOGRL's Photo BLOOGRL SparkPoints: (10,382)
Fitness Minutes: (2,093)
Posts: 381
10/18/13 9:38 P

Send Private Message
Reply
Oh, I didn't know those were side effects. I never let myself read those because I often suffer psychosomatic GI symptoms from meds if I read them and those're factors. That's interesting. And Idk if my insurance has a nurse line. I should definitely check into it. I have united healthcare. Thanks for your help, Larissa.

First Goal Weight: 260lbs
***Reached October 17, 2013

Second Goal Weight: 200lbs

Third Goal Weight: 160lbs

Much Love & Happiness To You On Your Journey.


 Pounds lost: 60.0 
0
30.25
60.5
90.75
121
LARISSA238's Photo LARISSA238 SparkPoints: (88,443)
Fitness Minutes: (90,480)
Posts: 8,963
10/18/13 6:33 P

My SparkPage
Send Private Message
Reply
*hugs Bloo* Does your insurance company have a nurse line you can call? They can be really helpful in cases like this. I know my insurance company has a 24 hour nurse line. Maybe try that so you can get some more feedback?

I just looked up Latuda side effects, and irritability and hostility are among the side effects. They say go to the doctor as soon as you can to get off of it. I would still also call the nurse line if you have one and see what they say, since I'm not a professional.

~Rissa, AKA Diane

5% Challenge, Cloverleafs Fall, Summer, Winter, Spring 2018 Challenge Leader
5% Challenge, Cloverleafs Fall, Summer, Spring, Winter 2017 Challenge Leader
5% Challenge, Cloverleafs Fall 2016, Member.
Pacific Time Zone

Co-Leader of the Living With Bipolar Team!

"Learning to Love Yourself is the Greatest Love of All" ~Whitney Houston


 current weight: 174.2 
191.7
187.325
182.95
178.575
174.2
BLOOGRL's Photo BLOOGRL SparkPoints: (10,382)
Fitness Minutes: (2,093)
Posts: 381
10/18/13 9:27 A

Send Private Message
Reply
Thanks for the responses. I see the psychiatrist on Thursday next week. Hopefully I've calmed down by then. I notice my pms has caused more short temperedness than usual. I'm generally pretty docile so this is unusual for me

First Goal Weight: 260lbs
***Reached October 17, 2013

Second Goal Weight: 200lbs

Third Goal Weight: 160lbs

Much Love & Happiness To You On Your Journey.


 Pounds lost: 60.0 
0
30.25
60.5
90.75
121
WJANSEN SparkPoints: (2,470)
Fitness Minutes: (1,267)
Posts: 19
10/18/13 3:17 A

Send Private Message
Reply
It really does take between two and six for meds to kick in so unfortunately all you can do at the moment is hang in there. I know the hardest part is to just wait it out, but the anger WILL pass and you will feel 'normal' again. I went through the same kind of thing a while ago where I was very stressed and things started spiraling and did everything to calm myself down, but nothing worked. Things got pretty bad before they got better.

Not much advise I'm afraid, all you can really do is hang in there and remember that it WILL pass.

Good luck!

SUPERMODEL2BE's Photo SUPERMODEL2BE SparkPoints: (0)
Fitness Minutes: (4,508)
Posts: 336
10/18/13 12:55 A

My SparkPage
Send Private Message
Reply
Keep us up to date on the results! People get on my nerves too, especially when I'm pms-ing.
It can sometimes takes two weeks or more for the meds to be in your system and to start noticing a difference. Congrats on reaching your goal and try to stay positive!

"Nothing seems possible until it is done" Nelson Mendela


 November Minutes: 0
0
125
250
375
500
BLOOGRL's Photo BLOOGRL SparkPoints: (10,382)
Fitness Minutes: (2,093)
Posts: 381
10/17/13 10:13 P

Send Private Message
Reply
So, my doctor put me on a new mood stabilizer - Latuda and I'm also on Remeron. Latuda I've been on for a little over a week, but I feel more and more angry every time people seem to be near me. The littlest things just make me wanna SNAP! I'm constantly stressed out. A lot of times, internally, I can't seem to calm myself down, although I don't always show it on the outside. At home, I'm quick to snap at people and sound "inconvenienced". I feel like I can't help it. There's a lot of emotions inside me and I can't seem to expel enough emotion at once TO be calm at any given time. Could this be from the new mood stabilizer? What're your experiences? I can't take any SSRI's or lamictal (allergies to all). I have type II bipolar disorder. To make matters worse, I'm 24 years old and last week Thursday, the gyno found a lump on my breast that I'm getting an ultrasound on tomorrow morning. emoticon

Today should be a HAPPY day for me...I made it to my first goal weight...the same weight on my driver's license. Instead, I'm just hurting (back, shoulders, neck), exhausted...and crabby.

First Goal Weight: 260lbs
***Reached October 17, 2013

Second Goal Weight: 200lbs

Third Goal Weight: 160lbs

Much Love & Happiness To You On Your Journey.


 Pounds lost: 60.0 
0
30.25
60.5
90.75
121
Page: 1 of (1)  

Report Innappropriate Post

Other Living with Bipolar Disorder General Team Discussion Forum Posts

Topics:
Last Post:
9/28/2017 10:17:50 AM
11/17/2017 3:32:53 PM
11/30/2017 10:41:19 PM
5/1/2018 1:54:46 AM
12/30/2017 8:30:02 AM



Thread URL: https://www.sparkpeople.com/myspark/team_messageboard_thread.asp?board=0x1831x55302452

Review our Community Guidelines